I was also diagnosed positive for h.pylori and put on the same treatment, but oddly my doctor prescribed me a 14 day treatment plan with hp pac ? Nevertheless in regards to your symptoms I want to reassure you that the side effects you are describing are nothing out of the ordinary and I am currently suffering the same problems with these insane amount of antibiotics ! However, keep up with the treatment for in the end effect the pros outweigh the cons.
the treatment can be 7 days or 14 days, depending on how severe it is; it can be taken 14 days just to reassure that you get rid of it completely. Approximately hour and a half after having the meds, everyone feels a bit of a bitter taste in their mouth; so it's completely normal.
I was just diagnosed after 10 years of stomach and heart burn issues and my meds for it weren't helping even a little , i had finally been sent for a gastroscopy and that one of the many things i have is h.pylori and am on a 14 day treatment. its horrible i feel like i have the worst flu imaginable =/
on day 3 , do the side effects get less after taking for certain amount of time or continue??
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.